Hi, I've been on Wellbutrin XL (brand) for over a month. I've always been tired on Wellbutrin. I get so so tired. Does anyone know why?
Hi, beep! While restlessness and insomnia are more common, a few people do experience the less common effects of sleepiness, dizziness, fatigue, and drowsiness. They are side effects due to the way the drug affects your body's metabolism while adjusting to the medication. They usually resolve on their own given a little time but you should report this to your doctor as often a simple dosage adjustment can be made if necessary.
Best wishes, WCV
PS, A cup of coffee and a brisk walk around the block in the fresh air could help.
I read a lot of people experience drowsiness around 2-3pm while on Wellbutrin. It could have to do with the time you take it at. I don't have your symptoms but if I take it after 11 am, I can't sleep. If you really can't function maybe you should switch from the XL (extended release) to the SR (Slow release) that you take twice a day. It should be the same dose but split in two.
Although keep in mind that a month is a short time to get really adjusted to any antidepressant. Other than that did you have other positive changes?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Aug 2018 • 26 answers
Updated 21 Mar 2016 • 2 answers
Updated 23 Sep 2018 • 4 answers
Updated 1 Aug 2017 • 1 answer
Updated 29 Jul 2018 • 2 answers